Ueber hyperelliptische Sigmafunctionen. (Zweite Abhandlung).


Mathematische Annalen (1888)

  • Volume: 32, page 351-380
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Klein. "Ueber hyperelliptische Sigmafunctionen. (Zweite Abhandlung).." Mathematische Annalen 32 (1888): 351-380. <http://eudml.org/doc/157386>.

author = {Klein},
journal = {Mathematische Annalen},
keywords = {Jacobi forms; hyperelliptic functions; theta functions},
language = {ger},
pages = {351-380},
title = {Ueber hyperelliptische Sigmafunctionen. (Zweite Abhandlung).},
url = {http://eudml.org/doc/157386},
volume = {32},
year = {1888},

AU - Klein
TI - Ueber hyperelliptische Sigmafunctionen. (Zweite Abhandlung).
JO - Mathematische Annalen
PY - 1888
VL - 32
SP - 351
EP - 380
LA - ger
KW - Jacobi forms; hyperelliptic functions; theta functions
UR - http://eudml.org/doc/157386
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.